# SDR HNAA2016042100113

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N809EN
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 58,679 hours, 65,868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG RUBBER ODOR COMING FROM AVIONICS RACK.  PULL AND COLLARED CLG FAN C/B N3. NO ODOR OR DEFECTS NOTED AT THIS TIME.
